Leukemia & Lymphoma Community
Painful Swollen Lymph Nodes On Side Of Chin Should I Be Worried?
About This Community:

This patient support community is for discussions relating to all leukemia and lymphoma issues, Chronic Myelogenous Leukemia (CML), ALL, AML, CLL, SLL, anemia, biopsy, bone pain, chemotherapy, Hodgkins Lymphoma, monoclonal antibody therapy, Non-Hodgkins Lymphoma, stem cell transplant , swelling, vaccine therapy, weakness, and weight loss.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Painful Swollen Lymph Nodes On Side Of Chin Should I Be Worried?

Whats up people?


I will try to make this short as possible. Last year in June 2007, I suffered a heat stroke at the park. Went to the hospital because my heart was pounding like as if it was going to come out my throat. Anyway....I found out I had Mitral valve prolapse and the doctor told me I can continue playing basketball. I didn't! I wasn't active anymore. I stopped playing ball, I stopped all my activities. The last few months I noticed my lymph nodes swelling on the side of my chin, when it first came, it wasn't noticeable. The last 2-3 weeks, it's sore and painful and it enlarged! It feels I have 2 next to each other. One slightly below my chin and one along my chin line.

Went to the doctor to get it checked out.....he told me it didn't feel like lymph nodes. However, he gave me antibiotics to take (and eye drops because on my right side my eye is puffy with discoloration and left has minor discoloration) He did a CBC and he checked my urine. All came back normal. However, my cholesterol was borderline as well as my blood pressure. I don't know what it could be. I have a tooth ache on the same side of my face that I have the swollen lymph nodes are. I don't know if thats a factor. I would like to point out that when I was on the antibiotics, (Amox Tr-K CLV 875-125) it did make them go down a lot, but once my meds finished, it came back. Also this med made my stomach upset and gave me diarrhea, and made my groin swell up and i was in pain from it. Once I stopped taking it, it all went away. I have no insurance because Im part time at my job and go to school full time. I'm 24 years of age. The lymph nodes on the side of my chin are tender to the touch and is slightly red. What is this a sign of?
Related Discussions
Avatar_n_tn
Hi.
Do you have swollen gums?  The swollen lymph nodes on your chin could be secondary to a tooth infection.  Are you still taking the antibiotics given to you by your doctor?  You can observe if the swelling will subside with antibiotic intake, though most of the time, the lymph nodes will just decrease in size but will not completely disappear.  
If there is progression of lymph node swelling, and if associated with symptoms like fever, weight loss, fatigue, you should consult your doctor for further evaluation.
Good luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Leukemia & Lymphoma Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Leukemia & Lymphoma Answerers
1081992_tn?1389907237
Blank
Ken_PA
PA
907672_tn?1381029323
Blank
Mochadelicious
WA